# SDR HEEA093480

- Difficulty date: February 6, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- Aircraft time: 17,133 hours
- Engine: Tmeca ARRIEL1S1
- Engine time: 6,956 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 0164348810
- Part serial: 726M
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 1,877 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HIGH SIDE FAILURE. MAINTENANCE REPLACED FUEL CONTROL.
